# SDR I5EA201812261204

- Difficulty date: December 20, 2018
- Submitted: December 26, 2018
- Operation: Air carrier
- Aircraft: N285XA
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26285
- Aircraft time: 60,952 hours, 69,898 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 7003667
- Part serial: 3673
- Condition: Inoperative
- Location: Cabin Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH FWD OVERWING SIDEWALL LIGHT FOUND INOPERATIVE.   REMOVED AND REPLACE RH OVERWING SIDEWALL LIGHT BALLAST IAW B737-400 AMM 33-21-32, OPERATION TESTS GOOD IAW B737-400 AMM 33-21-32D
